# SDR REXA2021041300211

- Difficulty date: April 8, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Plate
- Part number: LE670396471
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE DOOR UPPER FWD SEAL PLATE HAS CRACK AT CORNER (LOWER).   REMOVED AND REPLACED FWD BAGGAGE DOOR UPPER FWD SEAL PLATE IAW AMM 53-35-07-000-802-A01, SRM 51-40-11-001-001-A01 AND AMM 53-35-07-400-802-A01 LEAK CHECK GOOD.
